# SDR CA061011007

- Difficulty date: July 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0294
- Condition: Cracked
- Location: Nr 2 Hyd System
- Part time: 1,576 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 18000 FT, (NR 2 HYD ISO VLV, NR2 ENG HYD PUMP) AND (ROLL SPLR OB HYD) CAUTION LIGHT WERE ILLUMINATED, AND THEN, NR 2 HYD PRESS DROPPED TO 0 PSI AND QUANTITY ALSO DROPPED TO 0. EMERGENCY LANDING CONDUCTED WITH ALTERNATE LDG EXTENSION. THE AIRCRAFT WAS TOWED TO PARKING SPOT. THE GROUND INSPECTION REVEALED THAT NR 2 EDP WAS CRACKED AND HAD A (1.5 X 1.0 CM) HOLE. METAL DEBRIS WAS FOUND IN ALL FILTERS (PRESS, RETURN AND CASE DRAIN), AND DPI FOR NR 2 CASE DRAIN FILTER WAS POPPED OUT. EDP REPLACED, HYDRAULIC SYSTEM FLUSHED. (TC NR 20061011007)
